# SDR A6WA200840171

- Difficulty date: February 27, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD WEB AT FS 621, LINTEL AREA, IS CRACKED.  REPAIRED IAW CRJ 200 REO 601R-53-61-1230 REV D.  (M)
